# SDR IXX2008F00043

- Difficulty date: June 12, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 84,734 hours, 21,534 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND AFT CARGO COMPARTMENT LONGERON-36 CORRODED AT STATION 1320.000-1340.000.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED FASTENERS AS NEED TO PERFORM REPAIR.  REMOVED DAMAGED LONGERON SEGMENT.  FABRICATED SPLICE OF EXTRUSION.  CLEANED, TREATED AND PRIMED AREA AND SPLICE.  INSTALLED NEW FASTENERS AND LONGERON SEGMENT IAW DC8 SRM 53-2-2 PAGE 6 FIGURE 41, DC8 SRM 51-1-8 PAGES 17-18, DC8 SRM 53-2-0 PAGE 2P, DC8 SRM 53-2-2 FIGURE 10 SHEET 2, SRM 53-2-2 FIG 10 SHEET 4 TR 53-193 DATED 03/15/04, DC8 SRM 51-1-8B, SRM 51-2-0 FIGURE 52 SHEET 1, SRM 51-2-0 FIGURE 50 SHEET 65, SRM 53-4-1 FIGURE 44B SHEET 2 ITEM "L", SRM 51-1-20D, AND SRM 51-3-1.  (S)
